# SDR DALA1304321701

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 54,514 hours, 14,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5142
- Condition: Damaged
- Location: Bs 1502
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLATBED MOD REF TO WC 5150-010000-11, REV JUL 13 2012, INCLUDING VA 84397 REV 1R AND VA 84475MA, REV B.  FOUND EXISTING PLUGGED HOLES ON FLOORBEAM UPPER TEE AND WEB AT BS 1502 AFFECTING MOD FLOORBEAM UPPER CHORD AND WEB REPAIRED IAW ERA 510601-14, REV ORG.
